# SDR DHL2007751517

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NLG TRUNNION FITTING AND LOWER CAP HAVE SURFACE CORROSION.  REMOVED SURFACE CORROSION AT FITTING PER B727 SRM 53-40-1 FIG 2;  ORIG BORE DIA 2.498", FINAL BORE DIA 2.587", REWORK WITHIN CONTINUED SERV LIMITS PER B727 SRM 53-40-1 FIG 2.  REWORK SURFACE TREATED AS REQ PER B727 SRM 53-40-1 FIG 2.
